MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO SCREW SELF-DRILLING 3MM; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXNEURO SCREW SELF-DRILLING 3MM; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Model Number 04.503.103.01
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: gxr, jey.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent revision surgery on (b)(6) 2022, due to screws pulling out.Patient had originally undergone a craniotomy with nine 3mm matrix neuro screws and four 17mm burr hole covers matrix neuro.Patient craniotomy revised with new plates and screws as the flap came loose.Procedure outcome and patient status are unknown.This report is for a ti matrixneuro screw self-drilling 3mm.This is report 5 of 9 for (b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
TI MATRIXNEURO SCREW SELF-DRILLING 3MM
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13592953
Report Number2939274-2022-00657
Device Sequence Number12240376
Product Code GWO
UDI-Device Identifier10887587018294
UDI-Public(01)10887587018294
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K123723
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.103.01
Device Catalogue Number04.503.103.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIXNEURO BURR HOLE COVER 17MM; TI MATRIXNEURO SCREW SELF-DRILLING 3MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight99 KG